# SDR QMLA2025030720033

- Difficulty date: March 7, 2025
- Submitted: March 8, 2025
- Operation: Air carrier
- Aircraft: N335AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7040
- Aircraft time: 6,658 hours, 19,501 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Scanner
- Part number: 099799150
- Part serial: 1211
- Condition: Damaged
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL FIRE SMELL FROM THE LOWER CENTER CABIN. AFTER THROTTLE MOVED FROM IDLE TO FLY. TROUBLE SHOT SYSTEM. DURING NEXT RUN UP THEY NOTICED THE SUPER NIGHT SCANNER WAS FLICKERING. PULLED PANEL AND FOUND BURNT SPOT ON THE SUPER NIGHT SCANNER GRAY RELAY BOX. REMOVED AND REPLACED WITH KNOWN SERVICEABLE PART. NO OTHER ISSUES.
